MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-53
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields: h2, h11, g6, g3, h6 an investigation was conducted reagarding failure of the helium leak in the cardiosave intra-aortic balloon pump (iabp).Based on the available information and fse investigation results, the reported helium leak condition was confirmed.The customer was found to be using plastic helium tank seals, which were replaced with the appropriate seals.The replaced seals will not be returned.Additionally, the easily accessible helium connections to the cart¿s helium regulator were tightened.The most probable root cause is component reliability.This issue continues to be monitored within the manufacturer¿s quality system.
 
Event or Problem Description
It was reported by the customer that the cardiosave intra-aortic balloon pump (iabp) malfunctioned.Helium tank leaking multiple times has been reported.There was no patient involvement reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that device found to have a leak of approximately 15 psi in 5 minutes.Found staff using plastic tank seals, which were replaced.Tightened the easily accessible helium connections to the cart¿s helium regulator and tested again.Product passed all functional and safety tests per manufacturer specifications.Returned to customer.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID, TYPE B PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50929123
Report Number2249723-2026-0004469
Device Sequence Number15829784
Product Code DSP
UDI-Device Identifier10607567108391
UDI-Public(01)10607567108391
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-53
Device Catalogue Number0998-00-0800-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by Manufacturer09/26/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown